MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); Tachycardia (2095); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 03/10/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported a patient death occurred.The procedure was cancelled.During an atrial fibrillation ablation procedure, versacross access solution kit was selected for use.The cti line was performed in the right atrium using a non-boston scientific mapping catheter.After the cti line was performed, the physician performed transeptal puncture with no issues reported.Once across the septum, the versacross sheath was exchanged for the faradrive sheath and the mapping catheter was inserted.It was at this point that the patient's heart rate became tachycardic and hypotensive with only an available reading of map of 24.The blood pressure was then reattempted with a systolic in the 60's.The patient's heart rate then declined to the 50's-40's where they were then pulseless electrical activity (pea) and required resuscitative efforts.An intracardiac echocardiography (ice) scan detected a pericardial effusion which led to cardiac tamponade.A pericardiocentesis was performed and blood was administered.The patient passed away despite the efforts of the lab staff.The device is expected to be returned for analysis.The pericardial effusion was noted on ice image, but unsure of exactly where is started.It was reported that the patient was elderly and was in persistent atrial fibrillation (a fib) for along period of time, anatomy could have been a factor.The physician did not make any comments that our device was the cause of the incident.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21699984
Report Number2124215-2025-18769
Device Sequence Number8635968
Product Code DXF
UDI-Device Identifier00685447007432
UDI-Public00685447007432
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXSK0022
Device Catalogue NumberVXSK0022
Device Lot Number0035552652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date03/26/2025
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient SexUnknown